Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 127, NWS Corpus Christi, TX

May 10, 20125 counties in Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at May 10, 2012, 11:14 PM CDT for 5 counties in Texas. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2012, 11:14 PM CDT (04:14 UTC)
Expired
May 11, 2012, 12:15 AM CDT
In force
61 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties Aransas County, TX, Calhoun County, TX, Goliad County, TX, Refugio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 109 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 11:46 PM CDTTSTM WND DMG13 S Inez, TXSURVEY DETERMINED STRAIGHT LINE WINDS OF APPROX 60 MPH STRUCK A SMALL COMMUNITY IN RURAL EASTERN VICTORIA COUNTY APPROX 13 MILES SOUTH OF INEZ ON FM 444. ONE BARN WAS DESTROYED AND PART OF THE ROOF WAS REMOVED FROM AN ADJACENT BARN. LOCAL CORN CROPS WERE ALSO
May 10, 11:46 PM CDTTSTM WND DMG5 E Seadrift, TXSURVEY ESTIMATED STRAIGHT LINE WINDS OF APPROX 90 MPH STRUCK A MOBILE HOME PARKE ON LANE ROAD APPROX 5 MILES EAST OF SEADRIFT. ONE MOBILE HOME WAS FLIPPED AND DESTROYED. THREE RECREATIONAL VEHICLES WERE LIFTED AND FLIPPED ON THEIR SIDES. FOUR OTHER RVS WERE BL
May 11, 12:02 AM CDTFUNNEL CLOUD2 Nnw Indianola, TXNEAR THE REFUGE AREA
May 11, 12:11 AM CDTTSTM WND DMG4 Nnw Fulghum Point, TXDAMAGE TO CAMPERS AND RVS ALONG LANE RD BETWEEN SEADRIFT AND PORT OCONNOR. ALSO DAMAGE TO A BAIT SHOP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 7:50 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2012-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2012-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2214 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
3.4
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

719 
WUUS54 KCRP 110414
SVRCRP
TXC007-057-175-391-469-110515-
/O.NEW.KCRP.SV.W.0127.120511T0414Z-120511T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1114 PM CDT THU MAY 10 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ARANSAS COUNTY IN SOUTH CENTRAL TEXAS
  CALHOUN COUNTY IN SOUTH CENTRAL TEXAS
  EAST CENTRAL GOLIAD COUNTY IN SOUTH CENTRAL TEXAS
  EASTERN REFUGIO COUNTY IN SOUTH CENTRAL TEXAS
  VICTORIA COUNTY IN SOUTHEAST TEXAS

* UNTIL 1215 AM CDT

* AT 1114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM SAXET LAKES TO MCFADDIN TO
  HOLIDAY BEACH...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
  VICTORIA TO MCFADDIN TO 12 MILES NORTH OF ROCKPORT...AND MOVING
  EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DOWNTOWN VICTORIA...
  VICTORIA COLLEGE...
  VICTORIA COLONY CREEK COUNTRY CLUB...
  VICTORIA REGIONAL AIRPORT...
  TELFERNER...
  WOOD HI...
  LONG MOTT...
  INEZ...
  PORT LAVACA...
  ALAMO BEACH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING FOR
SOUTH TEXAS.

&&

LAT...LON 2834 9639 2822 9662 2808 9681 2814 9704
      2818 9703 2816 9709 2821 9727 2849 9722
      2882 9732 2891 9676 2885 9670 2860 9660
      2860 9658 2870 9659 2871 9645 2875 9644
      2860 9639 2854 9651 2846 9640
TIME...MOT...LOC 0414Z 266DEG 22KT 2878 9706 2854 9699
          2821 9704

$$

MB
1 follow-up statement
957 
WWUS54 KCRP 110447
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1147 PM CDT THU MAY 10 2012

TXC175-110456-
/O.CAN.KCRP.SV.W.0127.000000T0000Z-120511T0515Z/
GOLIAD-
1147 PM CDT THU MAY 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GOLIAD COUNTY IS
CANCELLED...

THE LINE OF SEVERE THUNDERSTORMS HAS PUSHED EAST OF GOLIAD COUNTY. 
THEREFORE...THE WARNING HAS BEEN CANCELLED FOR GOLIAD COUNTY.

LAT...LON 2834 9639 2822 9662 2808 9681 2812 9693
      2851 9695 2884 9711 2886 9708 2891 9676
      2885 9670 2860 9660 2860 9658 2870 9659
      2871 9645 2875 9644 2860 9639 2854 9651
      2846 9640
TIME...MOT...LOC 0446Z 266DEG 22KT 2879 9684 2855 9677
          2822 9682

$$

TXC007-057-391-469-110515-
/O.CON.KCRP.SV.W.0127.000000T0000Z-120511T0515Z/
ARANSAS-CALHOUN-REFUGIO-VICTORIA-
1147 PM CDT THU MAY 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN ARANSAS...SOUTHERN VICTORIA...NORTHEASTERN REFUGIO
AND CALHOUN COUNTIES...

AT 1146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WOOD HI TO GREEN LAKE TO 7 
MILES SOUTHWEST OF ARANSAS NWR...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  INEZ...
  ALAMO BEACH...
  MAGNOLIA BEACH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING FOR
SOUTH TEXAS.

&&

LAT...LON 2834 9639 2822 9662 2808 9681 2812 9693
      2851 9695 2884 9711 2886 9708 2891 9676
      2885 9670 2860 9660 2860 9658 2870 9659
      2871 9645 2875 9644 2860 9639 2854 9651
      2846 9640
TIME...MOT...LOC 0446Z 266DEG 22KT 2879 9684 2855 9677
          2822 9682

$$

MB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 8:21 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, May 10, 8:21 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
821 PM CDT THU MAY 10 2012

.DISCUSSION...WILL UPDATE ZFP/CWF TO ACCOUNT FOR NEW TORNADO
WATCH FOR THE CWA/BAYS/NEARSHORE WATERS UNTIL 08Z FRIDAY
(INCREASING UPPER DYNAMICS/RECENT PROXIMITY SOUNDINGS INDICATE
BRN VERTICAL SHEAR IN THE SUPERCELLULAR RANGE/QUASI-STATIONARY
APPROXIMATELY E-W BOUNDARY AND NEARLY PARALLEL TO STORM
MOVEMENT/LOW LFC VALUES.) ALSO UPDATED SYNOPTIC SCALE/PREVAILING
WIND. INCREASING UPPER DYNAMICS AND PERSISTENT QUASI-STATIONARY
SFC FORCING/COPIOUS MSTR/0-2.5KM WARM (ABOVE FREEZING) MOIST LAYER
TO SUPPORT COLLISION COALESCENCE ALSO SUGGEST CONTINUED HEAVY
RAINFALL/PSBL FLOODING AND WILL MAINTAIN THE FFA.

&&

.PREV DISCUSSION... /ISSUED 635 PM CDT THU MAY 10 2012/

DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

AVIATION...PREVAILING MVFR CEILINGS EXPECTED TONIGHT THROUGH
MID MORNING FRIDAY. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS EXPECTED FOR MUCH OF TONIGHT. SOME THUNDERSTORMS
OVERNIGHT MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND AS
PRIMARY THREATS. IN ADDITION...INDIVIDUAL CELLS MAY GENERATE HEAVY
RAINFALL WITH PSBL FLASH FLOODING. EXPECT THUNDERSTORM ACTIVITY TO
END GENERALLY WEST OF STATE ROAD 16 AROUND 12Z FRIDAY.
ELSEWHERE...ADDITIONAL SCT SHOWERS AND THUNDERSTORMS MAY DEVELOP
OVER THE COASTAL BEND/VICTORIA CROSSROADS REGIONS FRIDAY AFTN.
PREDOMINANT MVFR CEILINGS MAY PERSIST EAST OF US 281 YET TO THE
WEST...A TRANSITION FROM MVFR TO VFR CEILINGS ANTICIPATED.

PREV DISCUSSION... /ISSUED 342 PM CDT THU MAY 10 2012/

SHORT TERM (TONIGHT)...A TORNADO WATCH REMAINS IN EFFECT THROUGH 8
PM. MAY SEE A BREIF RESPITE FROM THE RAIN BY LATE
AFTERNOON...HOWEVER AM EXPECTING ANOTHER ROUND BEGINNING LATER THIS
EVENING. A POTENT UPPER LOW MOVING ACROSS THE BIG BEND AREA IS
EJECTING EMBEDDED SHORT WAVES ACROSS S TX WITH ANOTHER SHORT WAVE
EXPECTED TONIGHT AS THE MAIN LOW MOVES ACROSS N TX. THE LOW WILL
CONTINUE TO PROVIDE A SPLIT FLOW ALOFT WITH A 75-80KT JET NOSING
INTO THE AREA. LARGE HELICITY VALUES...LITTLE TO NO CIN AND MODERATE
TO LARGE CAPE WILL BE IN PLACE. PLENTY OF MOISTURE WITH PWAT'S FROM
1.5 TO 1.8 INCHES. AN ILL-DEFINED BDRY IS NEARLY STATIONARY ACROSS
THE NORTHERN PORTIONS OF THE CWA WHICH WILL PROVIDE FOCUS FOR THE
HEAVIEST RAINFALL. THE COMBINATION OF THESE INGREDIENTS WILL LEAD TO
ADDITIONAL SHRA/TSRA'S THROUGH TONIGHT. DUE TO ALREADY COPIOUS
AMOUNTS OF RAIN ACROSS LASALLE AND MCMULLEN COUNTIES AND ADDITIONAL
RAIN EXPECTED OVERNIGHT WITH THE HEAVIEST RAINFALL EXPECTED ACROSS
THE NRN CWA ALONG THE BDRY...HAVE GONE WITH A FLASH FLOOD WATCH FROM
LASALLE TO VICTORIA COUNTIES.

MARINE...ONSHORE FLOW WILL GENERALLY BE 15 TO 20 KNOTS...HOWEVER
WINDS WILL BE VARIABLE AND GUSTY IN AND NEAR STORMS THROUGHOUT
THE NIGHT.

LONG TERM (FRIDAY THROUGH THURSDAY)...MAIN ISSUE IS HOW LONG TO
KEEP THE RAIN GOING DURING THE PERIOD. MODELS ARE CONSISTENT IN
MOVING UPPER LOW EAST OF THE AREA BY SATURDAY MORNING...AND BRINGING
SOME PRETTY GOOD MID LEVEL DRY AIR ACROSS ON SATURDAY. WILL KEEP
LIKELY POPS IN FOR FRIDAY...ALTHOUGH CONCERN IS THAT IF ANY MCS
COMES ACROSS LATE TONIGHT...THINGS MAY STABILIZE ENOUGH THAT THINGS
MAY GO QUIET BY LATE FRIDAY MORNING. THUS...ALTHOUGH LOWER
RESOLUTION MODELS ARE SHOWING POTENTIAL FOR CONTINUED DEVELOPMENT
ALONG THE COAST DURING THE AFTERNOON. SO WAS THE 06Z TEXAS TECH 4 KM
MODEL (WHICH DID NOT DO TOO BAD AT LEAST FOR THE CONVECTION UP TO
THE NORTH). MODEL HAS BEGUN TO BACK OFF JUST A BIT (STILL CONVECTION
BUT NOT AS MUCH). IN SHORT...WILL KEEP AT LEAST CHANCE POPS ALL
AREAS FRIDAY MORNING (LIKELY EASTERN HALF)...THEN BEGIN TO TAPER
THEM FROM WEST TO EAST DURING THE AFTERNOON. WILL KEEP CHANCE POPS
THE NORTHEAST AND WATERS FRIDAY NIGHT...THEN ONLY MENTION RAIN
NORTHEAST AND WATERS SATURDAY (AND CONFIDENCE IS NOT HIGH). SHOULD
BE DRY SUNDAY AND MONDAY. GFS AND ECMWF ARE NOT AGREEING ON HANDLING
OF NEXT SYSTEM/MOISTURE FIELDS TUESDAY THROUGH THURSDAY...WITH GFS
STRONGER WITH TROUGH AND MORE MOIST. BOTH MODEL SHOW A POSITIVELY
TILTED TROUGH THOUGH...SO THINK THE CONCERN FOR A LOT OF PRECIP/HIGH
CHANCE POPS A BIT TOO HIGH. FOR NOW...WILL MAINTAIN SLIGHT CHANCE
POPS TUESDAY AND EXTEND THEM INTO WEDNESDAY (IN LINE WITH OTHER
SURROUNDING OFFICES). TROUGH EXPECTED TO BE EAST OF AREA BY
THURSDAY. SO DRY. GENERALLY WENT WITH A CONSENSUS FORECAST FOR
GUIDANCE...BUT DID GO A BIT COOLER FOR THE MIDDLE OF NEXT WEEK AS
EXPECTING AT LEAST SOME CLOUDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    72  83  68  84  65  / 100  70  20  10  10
VICTORIA          69  79  66  82  63  / 100  70  30  20  10
LAREDO            68  88  69  89  68  /  80  40  10  10  10
ALICE             70  85  67  86  65  / 100  60  20  10  10
ROCKPORT          74  82  69  82  67  / 100  70  30  10  10
COTULLA           67  84  65  86  63  /  80  40  10  10  10
KINGSVILLE        71  84  68  86  65  / 100  70  20  10  10
NAVY CORPUS       74  82  72  82  69  / 100  70  20  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: BEE...GOLIAD...LA SALLE...LIVE OAK...MCMULLEN...
     VICTORIA.

GM...NONE.

&&

WC/87...SHORT TERM
Hazardous weather outlook, May 10, 12:07 PM CDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1207 PM CDT THU MAY 10 2012

TXZ229>234-239>247-111715-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1207 PM CDT THU MAY 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT MOST OF SOUTH TEXAS UNTIL
8 PM FOR SOUTH TEXAS AND THE ADJACENT NEARSHORE WATERS. LARGE
HAIL...DAMAGING WINDS AND POSSIBLE TORNADOES WILL BE MAIN THREATS.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE TODAY AND TONIGHT WITH 1
TO 2 INCHES OF RAIN POSSIBLE...WITH ISOLATED HIGHER AMOUNTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES WILL CONTINUE ACROSS SOUTH TEXAS FRIDAY INTO
SATURDAY. A FEW STORMS MAY BECOME STRONG ON FRIDAY WITH SMALL HAIL
AND GUSTY WINDS. THERE IS ALSO A CHANCE OF THUNDERSTORMS MONDAY
NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS SOUTH TEXAS.

GMZ230-235-250-255-270-275-111715-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1207 PM CDT THU MAY 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR THE BAYS AND NEAR SHORE WATERS
UNTIL 8 PM. DAMAGING WINDS...LARGE HAIL AND POSSIBLE TORNADOES
WILL BE THE MAIN HAZARDS. THE THREAT FOR STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE THIS EVENING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY WITH SMALL HAIL
AND GUSTY WINDS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS SOUTH TEXAS.

TE

In the hours before

Local storm report, May 10, 10:41 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1041 PM CDT THU MAY 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     7 SSE CORPUS CHRISTI    27.61N 97.25W
05/10/2012  E65 MPH          NUECES             TX   PUBLIC

            REPORTED FROM RESIDENCE NEAR YORKTOWN AND SARATOGA
            STREETS.

&&

DVOGELSA
Local storm report, May 10, 10:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1046 PM CDT THU MAY 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     TSTM WND DMG     CORPUS CHRISTI          27.71N 97.29W
05/10/2012                   NUECES             TX   BROADCAST MEDIA

            TOPS OF TREES SNAPPED OFF NEAR OLD BROWNSVILLE ROAD AND
            HIGHWAY 358.

&&

DVOGELSA
Local storm report, May 10, 10:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1051 PM CDT THU MAY 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     CORPUS CHRISTI          27.71N 97.29W
05/10/2012  M96 MPH          NUECES             TX   TRAINED SPOTTER

            MEASURED FROM AN ANEMOMETER FROM A STORM SPOTTER CAR AT
            HWY 358 AND STAPLES.

&&

DVOGELSA
Local storm report, May 10, 11:03 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1103 PM CDT THU MAY 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     PORTLAND                27.88N 97.33W
05/10/2012  E60.00 MPH       SAN PATRICIO       TX   AMATEUR RADIO

&&

DVOGELSA
Local storm report, May 10, 11:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1107 PM CDT THU MAY 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     TSTM WND DMG     8 NW CORPUS CHRISTI     27.79N 97.39W
05/10/2012                   NUECES             TX   TRAINED SPOTTER

            NUMEROUS TREES AND POWER POLES DAMAGED IN THE ANNAVILLE
            COMMUNITY.

&&

DVOGELSA
Local storm report, May 10, 11:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1114 PM CDT THU MAY 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND GST     N FULTON                28.07N 97.04W
05/10/2012  E60 MPH          ARANSAS            TX   TRAINED SPOTTER

            ESTIMATED 60 TO 70 MPH WINDS IN FULTON FROM MS STATE
            UNIVERSITY CHASE TEAM. TRANSFORMERS ALSO FLASHED.

&&

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:05 PM CDTTornado WarningCRPDuval, Jim Wells, Live Oak, McMullen40 min
May 10, 7:12 PM CDTSevere Thunderstorm WarningCRPLa Salle63 min
May 10, 7:12 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio48 min
May 10, 7:25 PM CDTTornado WarningCRPDuval, McMullen35 min
May 10, 7:28 PM CDTTornado WarningCRPWebb47 min
May 10, 7:33 PM CDTTornado WarningCRPLa Salle42 min
May 10, 7:43 PM CDTTornado WarningCRPLive Oak47 min
May 10, 7:51 PM CDTSevere Thunderstorm WarningCRPGoliad, Victoria54 min
May 10, 7:53 PM CDTTornado WarningCRPDuval, Jim Wells, Live Oak, McMullen37 min
May 10, 7:56 PM CDTSevere Thunderstorm WarningCRPDuval, La Salle, McMullen, Webb34 min
May 10, 7:59 PM CDTFlash Flood WarningCRPDuval, La Salle, Live Oak, McMullen, Webb2 hr
May 10, 8:05 PM CDTSevere Thunderstorm WarningCRPDuval, Webb55 min
May 10, 8:13 PM CDTFlash Flood WarningCRPBee, Duval, Live Oak, McMullen2 hr
May 10, 8:16 PM CDTTornado WarningCRPBee, Live Oak, San Patricio59 min
May 10, 8:29 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, McMullen46 min
May 10, 8:41 PM CDTSevere Thunderstorm WarningCRPGoliad, Victoria64 min
May 10, 8:44 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Nueces, San Patricio, Webb46 min
May 10, 9:12 PM CDTSevere Thunderstorm WarningCRPJim Wells, Nueces, San Patricio63 min
May 10, 9:24 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg, Nueces, San Patricio, Webb51 min
May 10, 9:34 PM CDTTornado WarningCRPSan Patricio41 min
May 10, 9:53 PM CDTSpecial Marine WarningCRP112 min
May 10, 10:06 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces, San Patricio54 min
May 10, 10:22 PM CDTTornado WarningCRPAransas, Nueces, San Patricio23 min
May 10, 10:28 PM CDTTornado WarningCRPAransas, Refugio, San Patricio32 min
May 10, 10:41 PM CDTTornado WarningCRPAransas, Nueces, San Patricio34 min
May 10, 10:45 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Nueces, Refugio, San Patricio45 min
May 10, 10:53 PM CDTTornado WarningCRPAransas, Refugio, San Patricio37 min
May 10, 10:58 PM CDTSevere Thunderstorm WarningCRPAransas, Kleberg, Nueces, San Patricio47 min
May 10, 11:13 PM CDTTornado WarningCRPGoliad, Victoria32 min
May 10, 11:15 PM CDTTornado WarningCRPAransas, Calhoun, Refugio30 min
May 10, 11:25 PM CDTSpecial Marine WarningCRP3 hr
May 10, 11:32 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Nueces, Refugio, San Patricio13 min
May 10, 11:36 PM CDTTornado WarningCRPCalhoun24 min
May 10, 11:44 PM CDTTornado WarningCRPVictoria16 min
May 11, 12:00 AM CDTTornado WarningCRPCalhoun45 min
May 11, 12:36 AM CDTSevere Thunderstorm WarningCRPCalhoun24 min
May 11, 12:41 AM CDTSevere Thunderstorm WarningCRPDuval, Webb34 min
May 11, 1:26 AM CDTSpecial Marine WarningCRP64 min
May 11, 2:27 AM CDTSpecial Marine WarningCRP2 hr
May 11, 4:30 AM CDTSpecial Marine WarningCRP60 min
May 11, 9:02 AM CDTRiver Flood WarningCRPCalhoun, Victoria5 days

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.